# SDR 2001FA0000355

- Difficulty date: August 17, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N23TA
- Make and model: Piper PA-23-250
- Aircraft serial: 277854114
- Engine: Lyc IO540*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Control Cable
- Part number: 3138400
- Condition: Broken
- Location: Tank Selector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE BROKE JUST BELOW SWIVEL FITTING OR THE RIGHT WING FUEL TANK SELECTOR HANDLE.  RECOMMEND THAT THE AD INCLUDE THE FUEL SELECTOR CABLE ALSO BE INSPECTED.
